# SDR SCNA20201116251

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE BETWEEN BS 500G-500H LBL 25 WL156 IS CRACKED AFT FASTENER HOLE.  REMOVED AND REPLACED BAFFLE AT BS 500G-500H LBL 25 WL 156 WITH LOT 804630, IAW SRM 51-40-02-06-0 AND BOEING DWG 143A7505 REV B.
